mental-health-icon
Severe headache with vomiting
I have migraine...and from last 4 days i have severe headache with vomiting..i had saridon as well napra d ...few years ago i consulted a neurologist in fortis noida and he suggested ciplar la and tryptomer and napra d as a emergency pain reliever but those made me very sleepy so I discontinued and I occasionally use napra d..
6613 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Well.. napra d will act as pain relief but you need medicines that will prevent migraine headaches. Consult a psychiatrist in person or online for management of migraine.
Next Steps
Consult psychiatrist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.